# SDR SWAA2020052680227

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,137 hours, 32,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE & FWD ENTRY DOOR LOWER EMER LIGHT LENS MISSING DIRECTIONAL ARROW (2EA).  REMOVED & REPLACED FWD SERVICE & FWD ENTRY DOOR LOWER EMER. LIGHT LENS PER AMM 33-51-01.
